Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online
Ask a Urologist   »  

Taking Benicar for BP but have urge to urinate and leakage. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3490 Questions
Question
1 OF AM NOW TAKING BENICAR 40/HCT 12.5 AND WHILE CONTROLING BP --INCREASES URGET
URINATUON AND SPLILLAGE-- DO NOT THINK I NEED THE HCT--WHAT SAY YOU--
H F EADY
Posted Tue, 8 Oct 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Rule out BPH

Detailed Answer:
Hi,

Thanks for your query.

If Blood pressure is under control then removing HCT can be planned. Though its an Diuretic and increases the urine output it may rarely cause symptoms of Urgency and incontinence.

Causes like BPH(Benign prostatic hyperplasia) may have to be ruled out. Do get a Ultrasound scan of the pelvis done to rule out the same. The symptoms like Urgency and spillage is very commonly seen in BPH specially in men of your age.

regards,
Above answer was peer-reviewed by
 
Follow-up: Taking Benicar for BP but have urge to urinate and leakage. What to do? 50 minutes later
NO QUESTON-THANK YOU FOR PROMPT REPLY---H F EADY
 
 
Answered by Dr. Raju A.T 21 hours later
Brief Answer:
Regards,

Detailed Answer:
Thanks for using this service
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor